MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 II ASSAY; RADIOIMMUNOASSAY, FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 II ASSAY; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 06437281160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer alleged discrepant results for two patient samples tested with the elecsys ft4 ii assay on the cobas 8000 e 602 module.Sample 1 resulted in a ft4 value of 2.15 ng/dl when tested on the e 602 module.The result was higher than expected and was repeated on the same e 602 module, resulting in a ft4 value of 1.17 ng/dl.Sample 2 resulted in a ft4 value of 2.45 ng/dl when tested on the e 602 module.The result was higher than expected and was repeated on the same e 602 module, resulting in a ft4 value of 1.52 ng/dl.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The serial number of the cobas e 602 module is (b)(6).Due to repeated calibration failures, the customer replaced the reagent pack, calibrated, and ran qc which was acceptable.The field service engineer (fes) confirmed there was an issue with the specific reagent pack the customer had replaced.The fes performed checks and verified the instrument by having the customer perform calibration, qc, and performing patient correlations successfully.The investigation determined the replacement of the reagent pack resolved the issue.

Brand Name
ELECSYS FT4 II ASSAY
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18902016
Report Number1823260-2024-00756
Device Sequence Number9068953
Product Code CEC
UDI-Device Identifier04015630934232
UDI-Public04015630934232
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number06437281160
Device Lot Number71437201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale